# SDR ASOA20121012082

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 29,583 hours, 22,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 125282
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 72 hours, 54 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  THE REAR INTERIOR AND EXTERIOR EMERGENCY LIGHTS WOULD NOT TEST.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK.  OPS CHECKS WERE GOOD.
